# SDR DALA2017050203517

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: CORROSION ON ANGLE BELOW LT TIE TRACK BTW Y=1231-1250. SPLICES ANGLES WERE REPLACED PER SRM 53-24-0 & SRM 51-30-5.
